Magnetic ordering in Fe/Mn superlattices. / Lee, Simon; Goff, J. P.; McIntyre, G. J.; Ward, R. C.; Wells, M. R.; Charlton, T.; Dalgliesh, R.; Mannix, D.; Kernavanois, N.

In: JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, Vol. 310, No. 2, 03.2007, p. 2207-2209.

Research output: Contribution to journalArticlepeer-review

Published
  • Simon Lee
  • J. P. Goff
  • G. J. McIntyre
  • R. C. Ward
  • M. R. Wells
  • T. Charlton
  • R. Dalgliesh
  • D. Mannix
  • N. Kernavanois
Original languageEnglish
Pages (from-to)2207-2209
Number of pages3
JournalJOURNAL OF MAGNETISM AND MAGNETIC MATERIALS
Volume310
Issue number2
DOIs
Publication statusPublished - Mar 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 384280